# SDR FDEA201204211514

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327921420500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 5R TOP SIDE OF LT FLANGE CORRODED ONE SQUARE INCH LOCATED FR 73. REMOVED CORROSION FROM CARGO TRACK IAW SRM 51-74-10.  VERIFIED MATERIAL LOSS AND FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16 FIG 102.  REMOVED DAMAGE SECTION OF CARGO TRACK IAW SRM 51-72-10.  FABRICATE REPLACEMENT CARGO TRACK IAW SRM 51-72-10, PG 1-3.  TREATED, PRIMED AND PAINTED NEW CARGO TRACK IAW SRM 51-21-10, PARA 2 & 51-75-10 PARA 3.  INSTALLED NEW CARGO TRACK SECTION IAW FSRM 51-72-10, PG 1-3.
